# SDR DALA2017050803634

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 60,223 hours, 47,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND SEAT 22 EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTOR BROKEN.  INSTALLED A NEW CONNECTOR IAW SWPM 20. OPS CHECKED OK. OK FOR SERVICE.
